Hello, and welcome!
If Calvin has thrown up several times this afternoon, something is bothering his stomach and he may have ingested a non-food item or a toxic item. He might have to bring up a hairball or be constipated or not able to urinate. Check the litterbox to see if he's been eliminating normally. He might also have acid reflux, which can cause nausea and vomiting. For the moment, you can give him 1/4 tablet regular strength 10mg. Pepcid AC every 12 hours to settle his stomach and alleviate nausea. Here is more information:
Because he's diabetic, if he can't keep his food down, I would not recommend giving him his next insulin shot if his stomach is quite empty, but get in touch with your vet to report this symptom. The vomiting could also be related to his diabetes, insulin, etc., and he may be hypoglycemic, which can happen suddenly, even if he's been on the same insulin for a while. His insulin and/or dosage may need to be adjusted, after a blood glucose test is done and a glucose curve is done. Also, his A1C needs to be tested. This can all be accomplished (except the glucose curve) with a routine senior blood test, including a thyroid panel. Many diabetic cats are more prone to developing hyperthyroidism, and a symptom of that is vomiting, so your vet will check for that, too.
If he continues to vomit, withhold food for the moment and allow him water, but try to have him seen asap, even if it means bringing him to an ER vet. With diabetic cats, you cannot take a chance and an in-person visit is important.
I hope all will be well with your sweet Calvin!
Please be so kind as to rate my answer with positive feedback, as that is the only way I receive recognition from the site for my assistance. Thank you very much!
Providing a positive rating will not end our conversation, should you need me for any follow-up. Simply click 'Reply' for clarification or additional information, if needed.